# SDR VNAA202504020039

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031633
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TASK CARD 53-21-301-JIC IT WAS DETECTED CORROSION ON INTERNAL SKIN BM FS 280.00 TO 295.   CORROSION ON INTERNAL SKIN BTW FS 280.00 TO FS 295.00 AND STGR 25RH TO 24 RH WAS REPAIRED PER REO 690-53-21-1902 REV - -.
